# SDR SWAA2023041715778

- Difficulty date: March 11, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 232QF DELAMINATED.<[01] REPLACED MAIN CABIN FLOOR PANEL #232QF REF. B737-700 AMM 53-21-00-400-801. FLOOR PANEL #232QF WILL BE INSTALL ON FAULT #TTG8Q00HHHG4;[02] VERIFIED.
